# SDR 95ZZZX3805

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500EE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052131
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 487804
- Condition: Wires Loose
- Location: Fuel Sel Center
- Part time: 8,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SCREWS ATTACHING THE ELECTRICAL WIRES TO THE MICROSWITCHES FOR THE RIGHT FUEL SELECTOR CONTROL WERE ALL FOUND LOOSE.  THIS WAS CREATING A HIGHER RESISTANCE (MEASURED) WHICH MADE THE RIGHT FUEL GAUGE INDICATE MORE FUEL ON-BOARD THAN THERE ACTUALLY WAS.
